# SDR AALA201808219002

- Difficulty date: August 19, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 66,286 hours, 8,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHTS WERE INOPERATIVE DURING A TEST,  EXTERIOR, 1D CEILING, 4D CEILING, 4H CEILING.  SECURED THE BATTERY PACK CONNECTOR, LIGHTS OK IAW AMM 33-51-00.
